# SDR A6WA201304024884

- Difficulty date: March 27, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ELEVATOR HINGE UNDER PANEL 334AB HAS TOOLING MARKS.  REPAIRED DAMAGE IAW REO 601R-55-11-456.
